# SDR WVER2019050401

- Difficulty date: May 4, 2019
- Submitted: May 5, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH INTERCOSTALS, FS 349.00 - FS 364.00, STGR27L + STGR27R, FWD OF AVIONICS BAY DOOR, CORRODED BEYOND REPAIRABLE LIMITS. REPLACED BOTH INTERCOSTALS WITH NEW SERVICEABLE INTERCOSTALS IAW APPLICABLE SRM'S.
